An elliptic equation on n-dimensional manifolds

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider an elliptic equation driven by a p-Laplacian-like operator, on an n-dimensional Riemannian manifold. The growth condition on the right-hand side of the equation depends on the geometry of the manifold. We produce a nontrivial solution by using a Palais–Smale compactness condition and a mountain pass geometry.
Original languageEnglish
Pages (from-to)209-225
Number of pages17
JournalComplex Variables and Elliptic Equations
Volume66
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An elliptic equation on n-dimensional manifolds'. Together they form a unique fingerprint.

Cite this